# SDR AALA20060933

- Difficulty date: October 24, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT LEFT SIDE OF ROWS 29C THROUGH 37C INOPERATIVE.  REPLACED BATTERY PACK 110WL7 IN AFT CABIN FOR INOPERATIVE EMERGENCY LIGHTS AT LEFT SIDE OF ROWS 29C THROUGH 37C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
